- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 712743, 10 pages
Fixed Points and Generalized Hyers-Ulam Stability
Department of Mathematics, “Politehnica” University of Timişoara, Piaţa Victoriei No. 2, 300006 Timişoara, Romania
Received 17 May 2012; Accepted 5 July 2012
Academic Editor: Krzysztof Ciepliński
Copyright © 2012 L. Cădariu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [21 citations]
The following is the list of published articles that have cited the current article.
- Nicole Brillouët-Belluot, Janusz Brzdek, and Krzysztof Cieplinski, “On Some Recent Developments in Ulam's Type Stability,” Abstract and Applied Analysis, vol. 2012, pp. 1–41, 2012.
- Bogdan Batko, “A fixed point theorem and the Hyers-Ulam stability in Riesz spaces,” Advances in Difference Equations, 2013.
- Janusz Brzdęk, “Stability of additivity and fixed point methods,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 285, 2013.
- Janusz Brzdęk, and Krzysztof Ciepliński, “Hyperstability and Superstability,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013.
- Anna Bahyrycz, Janusz Brzdęk, Magdalena Piszczek, and Justyna Sikorska, “Hyperstability of the Fréchet Equation and a Characterization of Inner Product Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–6, 2013.
- Anna Bahyrycz, Janusz Brzdęk, and Magdalena Piszczek, “On Approximately p-Wright Affine Functions in Ultrametric Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013.
- Monica-Felicia Bota, Erdal Karapınar, and Oana Mleşniţe, “Ulam-Hyers Stability Results for Fixed Point Problems via --Contractive Mapping in ()-Metric Space,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013.
- Hark-Mahn Kim, and Juri Lee, “Approximate Euler-Lagrange Quadratic Mappings in Fuzzy Banach Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013.
- Magdalena Piszczek, and Joanna Szczawińska, “Hyperstability of the Drygas Functional Equation,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–4, 2013.
- Gang Lu, and Choonkil Park, “Hyers–Ulam Stability of General Jensen-Type Mappings in Banach Algebras,” Results in Mathematics, 2014.
- Supak Phiangsungnoen, and Poom Kumam, “Generalized Ulam-Hyers stability and well-posedness for fixed point equation via alpha-admissibility,” Journal Of Inequalities And Applications, 2014.
- Madjid Eshaghi Gordji, Maryam Ramezani, Farhad Sajadian, Yeol Je Cho, and Choonkil Park, “A new type fixed point theorem for a contraction on partially ordered generalized complete metric spaces with applications,” Fixed Point Theory and Applications, 2014.
- Marwan Amin Kutbi, and Wutiphol Sintunavarat, “Ulam-Hyers Stability and Well-Posedness of Fixed Point Problems for α-λ-Contraction Mapping in Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014.
- Janusz Brzdęk, “On Ulam's Type Stability of the Cauchy Additive Equation,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014.
- Wutiphol Sintunavarat, “Generalized Ulam-Hyers Stability, Well-Posedness, and Limit Shadowing of Fixed Point Problems for α-β-Contraction Mapping in Metric Spaces,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014.
- Janusz Brzdęk, Liviu Cădariu, and Krzysztof Ciepliński, “Fixed Point Theory and the Ulam Stability,” Journal of Function Spaces, vol. 2014, pp. 1–16, 2014.
- Young-Su Lee, Soomin Kim, and Chaewon Kim, “Stability for the Mixed Type of Quartic and Quadratic Functional Equations,” Journal of Function Spaces, vol. 2014, pp. 1–10, 2014.
- Jingfei Jiang, Dengqing Cao, and Huatao Chen, “The Fixed Point Approach to the Stability of Fractional Differential Equations with Causal Operators,” Qualitative Theory of Dynamical Systems, 2015.
- Soon-Mo Jung, and Hamid Rezaei, “A Fixed Point Approach to the Stability of Linear Differential Equations,” Bulletin of the Malaysian Mathematical Sciences Society, 2015.
- Janusz Brzdȩk, and Liviu Cădariu, “Stability for a family of equations generalizing the equation of p-Wright affine functions,” Applied Mathematics and Computation, vol. 276, pp. 158–171, 2016.
- Abdelbasset Felhi, Slah Sahmim, and Hassen Aydi, “Ulam-Hyers stability and well-posedness of fixed point problems for α-λ-contractions on quasi b-metric spaces,” Fixed Point Theory and Applications, vol. 2016, no. 1, 2016.